Log In Sign Up

No Withdrawal Bleeding on BCP?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 14th, 2011, 01:27 PM
amberjolie's Avatar Super Mommy
Join Date: Nov 2006
Location: Ontario
Posts: 884
Hello,

Are any of you on BCP (particularly Ortho 7/7/7) and are no longer getting withdrawal bleeding?

I switched to Ortho 7/7/7 after being on Tricyclen 7/7/7 and getting some breakthrough bleeding (a couple of times lasted a couple of weeks). The first cycle on Ortho 7/7/7, had normal bleeding. The second cycle, just some spotting for a couple of days and then nothing, the third cycle, nothing at all, and now this cycle, nothing yet (and it's already been 4 days on the placebo, so it should've started by now).

I've tested for pregnancy (both HPT and blood test), and negative, so that's not it.

Just wondered if others have found the same thing going on? I do have some auto-immune issues, so it could be that, but I'm trying to see if it's just the pill itself that could be doing it, or not.

Thanks in advance!
__________________







Reply With Quote
  #2  
May 14th, 2011, 10:24 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
Everyone's body's responds differently to the BCP. *Usually* it will cause you to have the withdrawal bleed following the placebo pills, but is also works by keeping the lining of your uterus thin to prevent implantation. It's not as common, but sometimes the BCP keeps the lining too thin for much bleeding to occur. Switching synthetic hormones or dosages is also a significant hormonal adjustment for your body, it could simply be that.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:02 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0